Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have itching, rashes and broken skin in genital area. Diagnosed fungal infection. Used Siloderm Mixi ointment. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 988 Questions
Hi, I have itching, rashes and kind of broken skin in the genital area and V zone. I was diagnosed with fungal infection of some kind and was told to use Siloderm Mixi ointment. I have been using this ointment for a while now (more than couple of years) and the condition remains normal when i'm using it but as soon as i stop usage then i start getting rashes and broken skin again. Please suggest...
Posted Tue, 22 Oct 2013 in Skin Hair and Nails
Answered by Dr. Bharat Chawda 1 hour later
Brief Answer:
You are using a wrong cream for your problem.

Detailed Answer:

Thank you for posting your query.

I understood your problem however it would be good if you can answer few of my queries:
1) What is the exact location / site of your problem ? Is it on the folds of the thigh i.e. groins ?
2) Is it red and scaly ?

Answer to these questions would help me understand your problem better.Even a close up picture of the lesion would help me further. So if you can send me a picture of the lesion ,I would appreciate.
You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.You can also email the same to YYYY@YYYY with “ATTN: ” in the subject line.

If your groins are involved and the lesion is red and scaly ,then I would say that you are using a wrong cream .Siloderm mixi is a combination of Beclometasone ,clotrimazole & gentamycin .It will never cure any fungal infection.If your lesions are extensive ,then in such cases I prefer giving pure anti-fungal medicines(topical & oral both) .I prefer oral fluconazole tablet (150mg) or Terbinafin tablet(250mg) .Along with this you should use any good topical pure anti fungal cream like terbinafin cream or ketoconazole cream.

Since for long you have been using a combination cream you are not getting any relief. I would suggest you to consult a dermatologist for proper prescription as these drugs are prescriptions based drugs.

But if you can reply me with the above answers and the pictures, I would be able to suggest you better.

Awaiting for your reply.
Dr.Bharat chawda XXXXXXX specialist, Dermatology.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor